Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/79820
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Sliding mode control with bounded ℒ₂ gain performance of Markovian jump singular time-delay systems
Other Titles: Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems
Author: Wu, L.
Su, X.
Shi, P.
Citation: Automatica, 2012; 48(8):1929-1933
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2012
ISSN: 0005-1098
Statement of
Responsibility: 
Ligang Wu, Xiaojie Su, Peng Shi
Keywords: Sliding mode control; Markovian jump systems; Singular systems; Bounded ℒ2 gain performance; Time-delay
Rights: Copyright © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020127337
DOI: 10.1016/j.automatica.2012.05.064
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.